Skip to Main content Skip to Navigation
Journal articles

Adaptive estimation in the nonparametric random coefficients binary choice model by needlet thresholding

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02160286
Contributor : Erwan Le Pennec <>
Submitted on : Wednesday, June 19, 2019 - 3:03:00 PM
Last modification on : Wednesday, August 5, 2020 - 3:08:48 AM

Links full text

Identifiers

Collections

Citation

Eric Gautier, Erwan Le Pennec. Adaptive estimation in the nonparametric random coefficients binary choice model by needlet thresholding. Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2018, 12 (1), pp.277-320. ⟨10.1214/17-EJS1383⟩. ⟨hal-02160286⟩

Share

Metrics

Record views

93